Doctor insights on:
Do Antibiotics Make You Drowsy After You Eat Food
Possibly: Some antibiotics can cause patients to become dizzy or drowsy while taking them. Please check the side effect pamphlet accompanying your prescription. Always see how you feel while on any medication before you decide to operate any heavy machinery. ...Read more
Yes, it can happen: I've certainly experienced it and so have my patients. I think it often is masked by the fatigue symptoms of the condition for which it is prescribed. Also, i think the new exotic super strong antibiotics might be even more likely to do this than the old penicillin. Some innocent bacteria, etc. Get killed by the drug like unintended war casualties and can imbalance your systems a bit. Get well! ...Read moreSee 1 more doctor answer
Withdraws from antibiotics after stop taking them. What can I take to feel better? My doctor gave me hydroxyzine but i don't like the drowsiness.
Will drinking alcohol while taking antibiotics deter their effectiveness ? Or will it make you more drowsy/nauseous . Metronidazole and doxycycline
Severe vomiting: Like trimethoprim-sulfamethoxazole , Metronidazole and alcohol can cause a Disulfiram -like reaction similar the drug, Antabuse - resulting in violent vomiting. Doxycycline in itself, can cause severe nausea and vomiting. As a result, you will not likely keep you medication down - which ultimately restricts the effectiveness of the vomited antibiotic. ...Read more
I am taking augmentin since wednesday and i'm very drowsy is this normal? Also worried about getting cdifficile as i had over 10 antibiotic and MRSA
Augmentin : I am not familiar with Augmentin causing drowsiness regularly. More likely, you are drowsy from the underlying infection for which you taking the antibiotic itself. C diff is a concern in anyone who takes antibiotics, especially in someone who has taken as many antibiotics as you report. ...Read more
Can take Claritin non drowsy for sneezy watery eyes- iam already taking azithromax antibiotic and advil. Can i take all 3?
Yes: There is no bad interaction between these 3 drugs. ...Read more
Hi, last week I had terrible diarrhea, I then got a horrible flu a couple of days ago. I'm taking antibiotics, codeine and ibuprofen and feel very drowsy and nausea. I wake up in pools of sweat, mostly on my chest. I'very also been very constipated for a
Pain on left side of throat for last month, not responding to antibiotics, no fever, no drowsiness. Hurts left ear and headaches. 21 m smoker. Cancer?
- Talk to a doctor live online for free
- What foods do you eat after a liquid diet?
- Do antibiotics make you tired?
- When can you eat solid food after wisdom teeth
- Ask a doctor a question free online
- When do you repeat urine culture after antibiotics
- When can you eat solid food after wisdom teeth removal
- Do antibiotics make you weak?
- Do antibiotics make you poop?
- Talk to a infectious disease specialist online